On the study of singular control in a system with distributed parameters
Diskretnyj analiz i issledovanie operacij, no. 15 (1976), pp. 3-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1976_15_a1,
author = {O. V. Vasiliev},
title = {On the study of singular control in a system with distributed parameters},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {3--15},
year = {1976},
number = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1976_15_a1/}
}
O. V. Vasiliev. On the study of singular control in a system with distributed parameters. Diskretnyj analiz i issledovanie operacij, no. 15 (1976), pp. 3-15. http://geodesic.mathdoc.fr/item/DA_1976_15_a1/